# SDR SWAA2021022247158

- Difficulty date: February 5, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 32,992 hours, 20,047 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Life Line
- Condition: Corroded
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION***RIGHT OVER WING ESCAPE ROPE ATTACH HOOK HAS CORROSION / REMOVED AND REPLACED R/H CORRODED OVERWING EMERGENCY EXIT DOOR LIFE LINE IAW AMM 25-61-10-000-802 AND AMM 25-61-10-400-802
